Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Delayed periods, pelvic and muscle pain. Taking Primolut-N, prescribed another dose. Correct diagnosis?

hiii am XXX 25 years old single 172 height 95kgs weight i was using primolut n then i stop it but after 40 days no menstruation comes i went 2 gynecology doctor she prescripe primolut n again 3times/day for 5 days i use it and finish the 5 days but blood doent come out and i have pelvic discomfort and muscle pain in my lt leg soo can u help me what 2 do
Asked On : Wed, 3 Oct 2012
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor